Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 62, NWS Aberdeen, SD

June 10, 20128 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 10, 2012, 1:03 AM CDT for 8 counties in South Dakota. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 1:03 AM CDT (06:03 UTC)
Expired
Jun 10, 2012, 2:00 AM CDT
In force
57 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Campbell County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, McPherson County, SD, Potter County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 114 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:10 AM CDTTSTM WND DMG1 N Agar, SDTREE REPORTED BLOWN OVER IN RESIDENTS YARD. ESTIMATED 60 MPH WINDS.
Jun 10, 1:45 AM CDTTSTM WND DMG2 N Hoven, SDLARGE LIMB DOWN... PEA HAIL AS WELL
Jun 10, 1:49 AM CDTTSTM WND DMGHoven, SDFEW BRANCHES DOWN IN HOVEN...ALONG WITH PEA HAIL
Jun 10, 1:50 AM CDTTSTM WND DMG9 S Eureka, SDEXTENSIVE DAMAGE TO A POLE BARN...NEIGHBOR LOST AN OUTBUILDING
Jun 10, 1:55 AM CDTTSTM WND DMG7 S Eureka, SDEXTENSIVE DAMAGE TO A 50000 BUSHEL GRAIN BIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 10:23 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 6.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS53 KABR 100603
SVRABR
SDC021-041-045-049-089-107-119-129-100700-
/O.NEW.KABR.SV.W.0062.120610T0603Z-120610T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
103 AM CDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHEASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  WESTERN EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  WESTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHEASTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...
  WALWORTH COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 200 AM CDT/100 AM MDT/

* AT 1201 AM MDT/101 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHWEST OF SWAN CREEK REC AREA TO 5 MILES NORTH OF GORMAN TO
  AGAR...MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SWAN CREEK REC AREA AND GETTYSBURG AROUND 110 AM CDT...
  AKASKA AROUND 115 AM CDT...
  LOWRY AROUND 125 AM CDT...
  SELBY...LEBANON AND HOVEN AROUND 130 AM CDT...
  JAVA AROUND 135 AM CDT...
  TOLSTOY AND SENECA AROUND 140 AM CDT...
  BOWDLE AROUND 145 AM CDT...
  ONAKA AROUND 150 AM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 160 AND 220.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 213 AND 255.

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 199 AND 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4585 9974 4544 9935 4497 9936 4479 10013
      4496 10017 4537 10051
TIME...MOT...LOC 0604Z 228DEG 41KT 4530 10034 4503 10007
          4486 10005
WIND...HAIL 60MPH 1.50IN

$$
TDK
2 follow-up statements
899 
WWUS53 KABR 100634
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
134 AM CDT SUN JUN 10 2012

SDC021-041-045-049-089-107-119-129-100700-
/O.CON.KABR.SV.W.0062.000000T0000Z-120610T0700Z/
SULLY SD-POTTER SD-MCPHERSON SD-FAULK SD-EDMUNDS SD-DEWEY SD-
CAMPBELL SD-WALWORTH SD-
134 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALWORTH...
SOUTHEASTERN CAMPBELL...NORTHEASTERN DEWEY...WESTERN EDMUNDS...
WESTERN FAULK...SOUTHWESTERN MCPHERSON...POTTER AND NORTHEASTERN
SULLY COUNTIES UNTIL 200 AM CDT/100 AM MDT/...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SELBY TO HOVEN TO 9 MILES SOUTH
OF LEBANON...MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JAVA AROUND 140 AM CDT...
  TOLSTOY AND BOWDLE AROUND 145 AM CDT...
  SENECA AROUND 150 AM CDT...
  ONAKA AROUND 155 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4517 10009 4542 10042 4585 9974 4544 9935
      4497 9936 4479 10013
TIME...MOT...LOC 0635Z 225DEG 41KT 4557 10001 4530 9974
          4496 9968
WIND...HAIL 60MPH 1.00IN

$$
TDK
879 
WWUS53 KABR 100702
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
202 AM CDT SUN JUN 10 2012

SDC021-041-045-049-089-107-119-129-100712-
/O.EXP.KABR.SV.W.0062.000000T0000Z-120610T0700Z/
SULLY SD-POTTER SD-MCPHERSON SD-FAULK SD-EDMUNDS SD-DEWEY SD-
CAMPBELL SD-WALWORTH SD-
202 AM CDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH...SOUTHEASTERN
CAMPBELL...NORTHEASTERN DEWEY...WESTERN EDMUNDS...WESTERN FAULK...
SOUTHWESTERN MCPHERSON...POTTER AND NORTHEASTERN SULLY COUNTIES HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4517 10009 4542 10042 4585 9974 4544 9935
      4497 9936 4479 10013
TIME...MOT...LOC 0634Z 225DEG 41KT 4556 10002 4529 9975
          4495 9969

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:22 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 9, 8:22 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
822 PM CDT SAT JUN 9 2012

.UPDATE...
IT APPEARS THAT CONVERGENCE ALONG THE FRONT NEAR KABR WONT BE
ENOUGH TO SPROUT CONVECTION GIVEN STRONG CAPPING ON KABR 00Z
SOUNDING. SO WE HAVE TO WAIT FOR CONVECTION TO FORM OUT WEST AND
THEN MOVE EAST LATE TNT AS UPPER TROF APPROACHES. I SUPPOSE SOME
SEVERE IS STILL POSSIBLE OVERNIGHT GIVEN DEEP LAYER
SHEAR...PARTICULAR CENTRAL AND WESTERN SOUTH DAKOTA. HOWEVER LLJ
WILL BE FOCUSED MORE IN THE EAST UNDER STRONG MID LEVEL THERMAL
RIDGE...AND ITS NOT PARTICULARLY UNSTABLE IN THE DRIER AIR OVER
WESTERN SOUTH DAKOTA. SO ALL THAT SAID WILL STICK WITH GOING POPS
AND LOWS FOR NOW. NO MAJOR CHANGES EXPECTED.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

VERY WARM TEMPERATURES THIS AFTERNOON ACROSS THE REGION WITH
READINGS HAVING REACHED THE LOW 90S. DEWPOINTS HAVE BEEN SLOWLY
INCREASING THROUGH THE DAY AND ARE IN THE 60S FOR MOST LOCATIONS.
MOISTURE POOLING IS EVIDENT RIGHT ALONG THE FRONT...WHICH LIES
ACROSS THE WESTERN EDGE OF THE CWA. DEWPOINTS HAVE REACHED THE MID
TO UPPER 60S AT PIR AND MBG. SPC MESO-ANALYSIS PAGE SHOWS ABOUT
3000 J/KG MLCAPE OVER THE WESTERN CWA WITH NOT MUCH OF A CAP LEFT
AT ALL. STILL A BIT OF A CAP ELSEWHERE ACROSS THE CWA. VIS
SATELLITE IMAGERY SHOWING CUMULUS FIELD DEVELOPING ACROSS THE
WESTERN CWA...SOME OF WHICH IS BECOMING A BIT CONGESTED. NO ECHOES
NOTED ON RADAR AS OF THIS WRITING...NOR SEEING ANYTHING ALOFT ON
UPPER ELEVATION CUTS. SHEAR IS STILL FAIRLY LOW AND MAY ACTUALLY
HAVE TO WAIT UNTIL LATER TONIGHT WHEN BEST UPPER LEVEL JET ENERGY
REACHES THE AREA AS MAIN UPPER TROUGH APPROACHES. INTERESTING TO
NOTE A FEW OF THE HI RES SHORT RANGE MODELS ARE BLOWING UP A
BROKEN LINE OF THUNDERSTORMS BY LATER THIS AFTERNOON INTO THE
EARLY EVENING WHERE THE CURRENT CUMULUS FIELD RESIDES. NOT SO SURE
ABOUT THIS SOLUTION THOUGH BUT WILL MONITOR CLOSELY. AS MENTIONED
EARLIER...MAY HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT TO
SEE MORE ORGANIZED ACTIVITY AS UPPER JET ENERGY AND SHORTWAVE GET
CLOSER.

THIS FRONT LOOKS TO STILL BE TRACKING ACROSS THE CWA BY SUNDAY
MORNING...SO THE CHANCE FOR SHOWERS AND STORMS WILL CONTINUE
THROUGH SUNDAY MORNING...WITH CHANCES DROPPING OFF DRASTICALLY BY
THE AFTERNOON AS FRONT FINALLY MOVES INTO MINNESOTA. COOLER
TEMPERATURES WILL ARRIVE ON SUNDAY BEHIND THIS FRONT...ALONG WITH
BREEZY WEST TO NORTHWEST WINDS.

FOR MONDAY...WILL KEEP SMALL POPS ACROSS THE NORTHERN CWA AS
SHORTWAVE MOVES THROUGH THE REGION. DOESNT APPEAR TO BE A LOT OF
MOISTURE TO WORK WITH...BUT STEEP LAPSE RATES AND UPPER TROUGH MAY
TRIGGER A FEW SHOWERS OR STORMS. NOT MUCH AT ALL FOR CAPE VALUES
MONDAY AFTERNOON.

.LONG TERM...TUESDAY THROUGH SATURDAY

THE REGION WILL BE UNDER ZONAL FLOW FOR THE FIRST HALF OF THE LONG
TERM PERIOD. SEVERAL SHORTWAVES WILL TRAVERSE THIS FLOW...AND
WITH THEM COMES THE MODEL INTENSITY AND TIMING DIFFERENCES.
TUESDAY WILL BE DRY WITH SURFACE HIGH PRESSURE OVERHEAD. THE FIRST
SHORTWAVE IS THEN PROGGED TO MOVE ACROSS THE REGION OVERNIGHT
TUESDAY INTO WEDNESDAY. MODELS INDICATE A 30 TO 40 KT LOW LEVEL
JET SETS UP...AND WILL LIKELY BE THE FOCUS FOR ELEVATED CONVECTION.
BY THURSDAY AN UPPER TROUGH DEVELOPS ALONG THE WESTERN CONUS...PLACING
THE REGION IN SOUTHWEST FLOW ALOFT. ANOTHER WEAK WAVE AND SURFACE
TROUGH WILL PASS THE REGION THURSDAY. A MORE SIGNIFICANT LOW
PRESSURE SYSTEM WILL BUILD OUT OF THE ROCKIES AND MOVE INTO THE
NORTHERN PLAINS FRIDAY AND SATURDAY. STILL A LOT OF UNCERTAINTY
WITH THE TIMING AND PLACEMENT OF THIS SYSTEM...BUT IT LOOKS AS
THOUGH IT WILL BE ANOTHER CHANCE TO TAP INTO GULF MOISTURE AND GET
ANOTHER ROUND OF STRONG THUNDERSTORMS.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

IN GENERAL VFR CONDITIONS BOTH CIGS/VSBYS ARE EXPECTED OVERNIGHT.
HOWEVER SOME STORMS WILL BE POSSIBLE...MAINLY LATE...AND IFR
CONDITIONS CAN BE EXPECTED WITH ANY THUNDERSTORMS THAT MOVE
THROUGH A TERMINAL.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.

&&

UPDATE...TDK
SHORT TERM...TMT
LONG TERM...SERR
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 9, 4:03 AM CDT, 21 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
403 AM CDT SAT JUN 9 2012

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-100915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
403 AM CDT SAT JUN 9 2012 /303 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STORMS ARE UNLIKELY TODAY. IF A STORM DID MANAGE TO DEVELOP IN THE
HEAT OF THE AFTERNOON...HAIL AND STRONG WINDS CAN BE EXPECTED.
STORMS ARE MORE LIKELY TO DEVELOP LATE THIS EVENING WEST RIVER AND
PUSH EAST THROUGH THE OVERNIGHT HOURS. THERE IS LESS OF A RISK FOR
SEVERE WEATHER ALTHOUGH HAIL AND STRONG WINDS WILL STILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A 30 PERCENT CHANCE FOR THUNDERSTORMS ON BOTH SUNDAY AND
MONDAY. THE RISK FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

In the hours before

Local storm report, Jun 9, 11:57 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1157 PM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             5 SE HAYES              44.33N 100.95W
06/09/2012  E2.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200188

CONNELLY
Local storm report, Jun 10, 12:02 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             7 E HAYES               44.37N 100.89W
06/09/2012  E1.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1200189

CONNELLY
Local storm report, Jun 10, 12:24 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1224 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     5 NW MISSION RIDGE      44.74N 100.86W
06/10/2012  M80 MPH          STANLEY            SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1200190

CONNELLY
Local storm report, Jun 10, 12:52 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1252 AM CDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             COW CREEK REC AREA      44.56N 100.50W
06/10/2012  E1.75 INCH       SULLY              SD   PUBLIC

&&

EVENT NUMBER ABR1200191

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:22 PM CDTSevere Thunderstorm WarningABRDewey, Stanley53 min
Jun 10, 12:10 AM CDTSevere Thunderstorm WarningABRDewey, Hughes, Potter, Stanley, Sully65 min
Jun 10, 12:49 AM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully26 min
Jun 10, 1:13 AM CDTSevere Thunderstorm WarningABRFaulk, Hughes, Hyde, Potter, Sully62 min
Jun 10, 1:15 AM CDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman, Stanley, Sully30 min
Jun 10, 1:44 AM CDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully31 min
Jun 10, 2:04 AM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, McPherson56 min
Jun 10, 3:53 AM CDTSevere Thunderstorm WarningABRClark, Day, Marshall, Roberts37 min
Jun 10, 4:15 AM CDTSevere Thunderstorm WarningABRMarshall18 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.